Parameter Redundancy with Covariates

Cole, D.J. and Morgan, B.J.T. (2010) Parameter Redundancy with Covariates. Biometrika, 97 (4). pp. 1002-1005. ISSN 1464-3510. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/biomet/asq041

Abstract

We show how to determine the parameter redundancy status of a model with covariates from that of the same model without covariates, thereby simplifying the calculation considerably. A matrix decomposition is necessary to ensure that the symbolic computation computer programmes return correct results. The paper is illustrated by mark-recovery and latent-class models, with associated Maple code.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Diana Cole
Date Deposited: 17 Dec 2010 09:25
Last Modified: 02 Dec 2011 12:44
Resource URI: http://kar.kent.ac.uk/id/eprint/26177 (The current URI for this page, for reference purposes)
  • Depositors only (login required):